# SDR SWIA202266898

- Difficulty date: September 16, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE SPOTS OF CORROSION NOTED ON FLOOR BEAM CAP AT LBL9  BETWEEN FS409.00-FS409.00+118 (MARKED)     (C-CHECK RO 11/12/2022)     BLENDED OUT CORROSION FROM THE FLOOR BEAM CAP AT LBL9 BETWEEN FS409.00-FS409.00+118. ORIGINAL MATERIAL THICKNESS OF FLOOR BEAM FLANGE 0.050", REF CRJ 200 SRM 51-31-59 FIG 3 PAGE 21, REMAINING THICKNESS AFTER BLENDED OUT 0.028" MATERIAL LOSS 0.022", ALLOWABLE MATERIAL LOSS 0.020" FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED FLOOR BEAM REF REO 601R-53-31-1242, REV. --, DATE: 2022-09-27. COMPLIED WITH TASK CARD 51-900-1003-SKY
